Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Does mucaine cause drowsiness ?

hi i m 20yrs old. i m suffering from gastritis . i consulted a doctor and had medicines i had the following medicines; 1-panlid 2-normet 3-mucaine i m done with the 2 tablets but i m having mucaine i m feeling very drowy now. plz help
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The drowsiness may be directly related to the effects of Mucaine gel. It is best you reduce the dose or get a change in the drug after permission from your Doctor. Better to take the drug at late evening time to avoid day time sleepiness. Avoid spicy food. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Exercise daily. Keep stress free and stay fit.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor